# SDR DLM88071040

- Difficulty date: August 8, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 49,163 hours, 37,927 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ODOR OF SMOKE, RUBBERY, DURING TAXI OUT.  INSPECTED TAIL COMPARTMENT, AND APU COMPARTMENT, NO PROBLEMS FOUND, RAN APU AIRALL NORMAL.
